# SDR HNAA2014063000194

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 68,804 hours, 78,043 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock
- Condition: Deployed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,  LT, RT, AND NOSE DOOR AMBER LIGHT AND NOSE GREEN AND RED LIGHTS REMAINED ILLUMINATED.  AFTER ALTERNATE EXTENSION, RED UNSAFE LIGHT WENT OUT AND ALL 3 GREEN GEAR INDICATIONS ILLUMINATED.  INSPECTED ACFT AND FOUND NOSE GEAR GROUND LOCK DEPLOYED.  NO OTHER DEFECTS NOTED.  INSPECTED NOSE GEAR GROUND LOCK. OPS CHECKED NORMALLY. RESET NOSE GEAR GROUND LOCK.  ACFT RELEASED FOR EVALUATION FLIGHT.  EVALUATION FLIGHT WAS SATISFACTORY.
